# SDR CA190708010

- Difficulty date: June 25, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A10
- System (JASC): 2620 · Extinguishing System
- Part: Line
- Part number: C01328900001
- Condition: Damaged
- Location: Extinguishing Sy
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THERE IS POTENTIAL FIREX LINE DAMAGE ON DELIVERED AIRCRAFT INTO IN SERVICE DUE TO THE CLOSE CLEARANCE RESULT FROM UNCLEAR DRAWING REQUIREMENT/POTENTIAL FASTENER INVERSION.  GAP BETWEEN HI-LITE AND TUBE IS LESS THAN THE 0.130 PER BAPS.  A/C AFFECTED: 50010 - 50040 FOR CS100 55003 - 55056 FOR CS 300 ++X++ (TC# 20190708010)
